# SDR P4YA2010022300001

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N2851T
- Make and model: Snias SA330J
- Aircraft serial: 1499
- Aircraft time: 5,955 hours, 15,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 330A2224010451
- Condition: Open
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING, AIRBORNE, PRIOR TO REACHING CRUISE SPEED AND ALTITUDE.  RT REAR DOOR CAME OPEN IN FLIGHT.  ACTION WAS TO SLOW DOWN TO NEAR VTOSS AIRSPEED AND RETURN BACK TO DEPARTURE AIRBORNE. AFTER LANDING, DOOR WAS REMOVED AND ACFT INSPECTED, THEN RESTARTED AND RETURN TO HOME BASE. NO DOOR INDICATION LIGHTS CAME ON. IT APPEARS THE DOOR WAS IMPROPERLY CLOSED.
